# SDR AALA20140807009

- Difficulty date: July 23, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958238515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT STATION 1322 & LONGERON 17 LT.  ACCOMPLISHED NESTED ANGLE REPAIR IAW SRM 53-03-00-001 PARAGRAPH 45 FIGURE 51 & EA MD80-53-036016.
